Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 935737, 10 pages
http://dx.doi.org/10.1155/2014/935737
Research Article

Broadcasting Algorithms of Three-Dimensional Petersen-Torus Network

1Department of Computer Science, University of Rochester, Rochester, NY 14627, USA
2Department Of Computer Education, Sunchon National University, Sunchon, Chonnam 540-742, Republic of Korea
3Department Of Computer Science Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea
4Department of Information and Communication Engineering, Yeungnam University, Gyeongsan, Gyeongbuk 712-749, Republic of Korea

Received 19 November 2013; Accepted 4 March 2014; Published 10 April 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Jong-Seok Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong-Seok Kim, Hyeong-Ok Lee, Mihye Kim, and Sung Won Kim, “Broadcasting Algorithms of Three-Dimensional Petersen-Torus Network,” Journal of Applied Mathematics, vol. 2014, Article ID 935737, 10 pages, 2014. https://doi.org/10.1155/2014/935737.